Relationships among Pseudomonas pseudomallei isolates from patients with recurrent melioidosis

Desmarchelier P.M., Dance D.A.B., Chaowagul W., Suputtamongkol Y., White N.J. and Pitt T.L. (1993) Relationships among Pseudomonas pseudomallei isolates from patients with recurrent melioidosis. Journal of Clinical Microbiology, 31 6: 1592-1596.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ398003_OA.pdf Full text (open access) application/pdf 1.15MB 0
Author Desmarchelier P.M.
Dance D.A.B.
Chaowagul W.
Suputtamongkol Y.
White N.J.
Pitt T.L.
Title Relationships among Pseudomonas pseudomallei isolates from patients with recurrent melioidosis
Journal name Journal of Clinical Microbiology   Check publisher's open access policy
ISSN 0095-1137
Publication date 1993
Sub-type Article (original research)
Open Access Status File (Publisher version)
Volume 31
Issue 6
Start page 1592
End page 1596
Total pages 5
Subject 2404 Microbiology
2726 Microbiology (medical)
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 04:44:37 EST by System User on behalf of Learning and Research Services (UQ Library)